# SDR HALA20240624170

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 41,854 hours, 6,676 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: UNKNOWN
- Condition: Detached
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - 2R FA INTERPHONE CORD NEEDS TO BE RE-ATTACHED. REPLACED HANDSET UNIT AT 2R DOOR PER M.M. 23-73-44 - OPS CHK GOOD ON GND - OK FOR SVC.
